Follow
Zhicong Lin
Zhicong Lin
Universität Wien & Jimei University
Verified email at univie.ac.at - Homepage
Title
Cited by
Cited by
Year
The γ-positivity of basic Eulerian polynomials via group actions
Z Lin, J Zeng
Journal of Combinatorial Theory, Series A 135, 112-129, 2015
582015
Refined restricted inversion sequences
Z Lin, D Kim
Annals of Combinatorics 25 (4), 849-875, 2021
382021
Enumeration of inversion sequences avoiding triples of relations
W Cao, EY Jin, Z Lin
Discrete Applied Mathematics 260, 86-97, 2019
312019
Inversion sequences avoiding pairs of patterns
C Yan, Z Lin
Discrete Mathematics & Theoretical Computer Science 22 (Combinatorics), 2020
302020
On two unimodal descent polynomials
S Fu, Z Lin, J Zeng
Discrete Mathematics 341 (9), 2616-2626, 2018
302018
Restricted inversion sequences and enhanced 3-noncrossing partitions
Z Lin
European Journal of Combinatorics 70, 202-211, 2018
302018
Vincular patterns in inversion sequences
Z Lin, SHF Yan
Applied Mathematics and Computation 364, 124672, 2020
292020
A sextuple equidistribution arising in pattern avoidance
Z Lin, D Kim
Journal of Combinatorial Theory, Series A 155, 267-286, 2018
292018
Jacobi–Stirling polynomials and P-partitions
IM Gessel, Z Lin, J Zeng
European journal of combinatorics 33 (8), 1987-2000, 2012
262012
Patterns of relation triples in inversion and ascent sequences
Z Lin
Theoretical Computer Science 804, 115-125, 2020
232020
Graph homomorphisms between trees
P Csikvári, Z Lin
arXiv preprint arXiv:1307.6721, 2013
232013
On 1212-avoiding restricted growth functions
Z Lin, S Fu
The Electronic Journal of Combinatorics, P1. 53-P1. 53, 2017
212017
Positivity properties of Jacobi–Stirling numbers and generalized Ramanujan polynomials
Z Lin, J Zeng
Advances in Applied Mathematics 53, 12-27, 2014
192014
On 120-avoiding inversion and ascent sequences
Z Lin, S Fu
European Journal of Combinatorics 93, 103282, 2021
182021
Proof of Gessel's -Positivity Conjecture
Z Lin
The Electronic Journal of Combinatorics, P3. 15-P3. 15, 2016
182016
Statistics on multipermutations and partial γ-positivity
Z Lin, J Ma, PB Zhang
Journal of Combinatorial Theory, Series A 183, 105488, 2021
172021
A new decomposition of ascent sequences and Euler–Stirling statistics
S Fu, EY Jin, Z Lin, SHF Yan, RDP Zhou
Journal of Combinatorial Theory, Series A 170, 105141, 2020
172020
On γ-positive polynomials arising in pattern avoidance
Z Lin
Advances in Applied Mathematics 82, 1-22, 2017
162017
On the descent polynomial of signed multipermutations
Z Lin
Proceedings of the American Mathematical Society 143 (9), 3671-3685, 2015
152015
On some generalized -Eulerian polynomials
Z Lin
Discrete Mathematics & Theoretical Computer Science, 2013
152013
The system can't perform the operation now. Try again later.
Articles 1–20